Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#318314] of Ding Ma

Papers Published

  1. Fridman, BL; Ma, D; Poletsky, EA, Upper semicontinuity of the dimensions of automorphism groups of domains in ℂN, American Journal of Mathematics, vol. 125 no. 2 (April, 2003), pp. 289-299
    (last updated on 2017/12/12)

    Abstract:
    Let ℋ n be the metric space of all bounded domains in ℂ n with the metric equal to the Hausdorff distance between boundaries of domains. We prove that the dimension of the group of automorphisms of domains is an upper semicontinuous function on ℋ n . We also provide theorems and examples regarding the change in topological structure of these groups under small perturbation of a domain ℋ n .

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320